# SDR ERAA093694

- Difficulty date: December 24, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105A
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Valve
- Part number: D24762101
- Part serial: 0706
- Condition: Chafed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD COMPARTMENT LEAKING AROUND TOPPING OFF VALVE CHAFED AREA NEAR FORWARD COVER ATTACHMENT.   REPLACED 3 EA TOP OFF VALVES PATCHED 3 PIN HOLES AND 1 CHAFED AREA.  TESTED IAW 25-60-95 C/W 6 & 18 MONTH FLOAT INSPECTION.
